# SDR CALA2025082908277

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 75,158 hours, 26,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - L/H OVERHEAD BINS #22, #24 AND #27 AREA LIGHT ARE INOP. RELAMPED L/H OVERHEAD BINS #22, #24, AND #27 AREA LIGHTS REF AMM TASK 33-51-03-960-801. OPS CHECK WAS GOOD REF AMM 33-51-03. OK FOR SERVICE.
